# SDR REXA2016032400520

- Difficulty date: March 24, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT ON RBL 9.00, BETWEEN FS 477.40 - FS 693.00, THE FLOOR SEAT TRACK HAS SEVERAL AREAS WITH MINOR PITTING CORROSION. REPLACED PAX SEAT TRACK IAW AMM 53-00-49-400-801.
